Ukrainian Mathematical Journal

, Volume 70, Issue 11, pp 1758–1766 | Cite as

Problem of Shadow in the Lobachevskii Space

  • A.V. Kostin

We consider the problem of shadow in a hyperbolic space. This problem can be regarded as a problem of finding conditions guaranteeing that points belong to a generalized convex hull of the family of balls.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Yu. B. Zelinskii, I. Yu. Vygovskaya, and H. K. Dakhil, “Problem of shadow and related problems,” Proc. Intern. Geom. Center, 9, No. 3-4, 50–58 (2016).Google Scholar
  2. 2.
    Yu. B. Zelinskii, I. Yu. Vygovskaya, and M. V. Stefanchuk, “Generalized convex sets and the problem of shadow,” Ukr. Mat. Zh., 67, No. 12, 1658–1666 (2015); English translation: Ukr. Math. J., 67, No. 12, 1874–1883 (2016).Google Scholar
  3. 3.
    Yu. B. Zelins’kyi and M. V. Stefanchuk, “Generalization of the shadow problem,” Ukr. Mat. Zh., 68, No. 6, 757–762 (2016); English translation: Ukr. Math. J., 68, No. 6, 862–867 (2016).Google Scholar
  4. 4.
    Y. B. Zelinskii, “Generalized convex envelopes of sets and the problem of shadow,” J. Math. Sci., 211, No. 5, 710–717 (2015).MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Y. B. Zelinskii, “Problem of shadow (complex case),” Adv. Math.: Sci. J., 5, No. 1, 1–5 (2016).Google Scholar
  6. 6.
    Y. B. Zelinskii, “The problem of the shadows,” Bull. Soc. Sci. Lett. Lódź, 66, 37 (2016).MathSciNetzbMATHGoogle Scholar
  7. 7.
    Yu. B. Zelinskii, “Shadow problem for a family of sets,” in: Proc. of the Institute of Mathematics, Ukrainian National Academy of Sciences, 12, No. 4 (2015), pp. 197–204.Google Scholar
  8. 8.
    G. Khudaiberganov, On a Homogeneous Polynomially Convex Hull of the Union of Balls [in Russian], VINITI, 21, 1772–1785 (1982).Google Scholar
  9. 9.
    T. M. Osipchuk and M. V. Tkachuk, “Problem of shadow for the domains in Euclidean spaces,” Ukr. Mat. Visn., 13, No. 4, 532–542 (2016).Google Scholar
  10. 10.
    A.V. Kostin and I. K. Sabitov, “Smarandache theorem in hyperbolic geometry,” J. Math. Phys., Anal., Geom., 10, No. 2, 221–232 (2014).zbMATHGoogle Scholar
  11. 11.
    Zh. Kaidasov and E. V. Shikin, “On the isometric immersion of a convex Lobachevskii plane containing two horodisks in E 3 ,Mat. Zametki, 39, No. 4, 612–617 (1986).MathSciNetGoogle Scholar
  12. 12.
    B. A. Rozenfel’d, Non-Euclidean Spaces [in Russian], Nauka, Moscow (1977).Google Scholar
  13. 13.
    N. M. Nestorovich, Geometric Structures in the Lobachevskii Plane [in Russian], Gostekhteorizdat, Moscow (1951).Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  • A.V. Kostin
    • 1
  1. 1.Kazan Federal University, Elabuga InstituteElabugaRussia

Personalised recommendations